Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 178491, 17 pages
http://dx.doi.org/10.1155/2011/178491
Research Article

Modified Predictor-Corrector WAF Method for the Shallow Water Equations with Source Terms

1Department of Mathematics, Faculty of Sciences, Kasetsart University, Bangkok 10900, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 5 January 2011; Revised 18 March 2011; Accepted 17 April 2011

Academic Editor: Dane Quinn

Copyright © 2011 Montri Maleewong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Montri Maleewong, “Modified Predictor-Corrector WAF Method for the Shallow Water Equations with Source Terms,” Mathematical Problems in Engineering, vol. 2011, Article ID 178491, 17 pages, 2011. https://doi.org/10.1155/2011/178491.